Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The Euclidean symmetric isosceles queasy four-point properties
HTML articles powered by AMS MathViewer

by J. E. Valentine and S. G. Wayment PDF
Proc. Amer. Math. Soc. 34 (1972), 233-238 Request permission

Abstract:

The purpose of this paper is to show that a complete, convex, externally convex metric space is generalized euclidean if and only if it has the euclidean symmetric isosceles queasy four-point property or the euclidean external isosceles queasy four-point property.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52A50
  • Retrieve articles in all journals with MSC: 52A50
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 34 (1972), 233-238
  • MSC: Primary 52A50
  • DOI: https://doi.org/10.1090/S0002-9939-1972-0296823-5
  • MathSciNet review: 0296823